Alert archive / Wisconsin / Small Craft Advisories in 2014
Small Craft Advisory 70, NWS Milwaukee, WI
NWS Milwaukee, WI issued this small craft advisory at Sep 28, 2014, 9:37 PM CDT. It took effect at Sep 29, 2014, 1:00 PM CDT. It was in force for 24 hr.
The area
The counties it named.
The facts
- Issued
- Sep 28, 2014, 9:37 PM CDT (02:37 UTC)
- In effect from
- Sep 29, 2014, 1:00 PM CDT
- Expired
- Sep 30, 2014, 1:00 PM CDT
- In force
- 24 hr
- Issued by
- NWS Milwaukee, WI
The text
As transmitted, in the capitals the NWS used until 2016.
111 WHUS73 KMKX 290237 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 937 PM CDT SUN SEP 28 2014 ...COLD FRONT TO BRING GUSTY WINDS AND HIGH WAVES... .STRONG NORTH WINDS WILL ACCOMPANY A COLD FRONT THAT WILL MOVE NORTH TO SOUTH DOWN LAKE MICHIGAN MONDAY MORNING AND AFTERNOON. THE GUSTY WINDS WILL REACH SHEBOYGAN BY EARLY AFTERNOON AND KENOSHA AROUND MID-AFTERNOON. THE NORTHERLY FETCH WILL BUILD HIGH WAVES THAT WILL LINGER THROUGH THE OVERNIGHT HOURS MONDAY NIGHT EVEN AFTER THE WINDS EASE BELOW SMALL CRAFT CRITERIA. LMZ643-644-291045- /O.NEW.KMKX.SC.Y.0070.140929T1800Z-140930T1200Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- 937 PM CDT SUN SEP 28 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM MONDAY TO 7 AM CDT TUESDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 PM MONDAY TO 7 AM CDT TUESDAY. * WINDS: WEST WINDS 5 TO 10 KNOTS BECOMING NORTH 10 TO 20 KNOTS WITH GUSTS TO 25 KNOTS EARLY IN THE AFTERNOON. TURNING NORTHEAST 10 TO 15 KNOTS EARLY TUESDAY MORNING. * WAVES: AROUND 1 FOOT...BUILDING TO 3 TO 6 FEET BY MONDAY EVENING...SUBSIDING TO 2 TO 4 FEET EARLY TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ645-646-291045- /O.NEW.KMKX.SC.Y.0070.140929T2000Z-140930T1200Z/ NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 937 PM CDT SUN SEP 28 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM MONDAY TO 7 AM CDT TUESDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 PM MONDAY TO 7 AM CDT TUESDAY. * WINDS: WEST 5 TO 10 KNOTS...TURNING NORTH 10 TO 20 KNOTS WITH GUSTS TO 25 KNOTS. TURNING NORTHEAST 10 TO 15 KNOTS EARLY TUESDAY MORNING. * WAVES:AROUND 1 FOOT...BUILDING TO 3 TO 6 FEET BY MONDAY EVENING...SUBSIDING TO 2 TO 4 FEET EARLY TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ REM WWW.WEATHER.GOV/MKX
5 follow-up statements
621 WHUS73 KMKX 290810 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 310 AM CDT MON SEP 29 2014 ...COLD FRONT TO BRING GUSTY WINDS AND HIGH WAVES... .STRONG NORTH WINDS WILL ACCOMPANY A COLD FRONT THAT WILL MOVE NORTH TO SOUTH DOWN LAKE MICHIGAN TODAY. THE GUSTY WINDS WILL REACH SHEBOYGAN BY EARLY AFTERNOON AND KENOSHA AROUND MID- AFTERNOON. THE NORTHERLY FETCH WILL BUILD HIGH WAVES THAT WILL LINGER THROUGH THE EARLY MORNING HOURS TUESDAY EVEN AFTER THE WINDS EASE BELOW SMALL CRAFT CRITERIA. LMZ643-644-291615- /O.CON.KMKX.SC.Y.0070.140929T1800Z-140930T1200Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- 310 AM CDT MON SEP 29 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 AM CDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 AM CDT TUESDAY. * WINDS: WEST WINDS 5 TO 10 KNOTS BECOMING NORTH 10 TO 20 KNOTS WITH GUSTS TO 25 KNOTS EARLY IN THE AFTERNOON. TURNING NORTHEAST 10 TO 15 KNOTS TUESDAY MORNING. * WAVES: AROUND 1 FOOT...BUILDING TO 3 TO 6 FEET BY MONDAY EVENING...SUBSIDING TO 2 TO 4 FEET EARLY TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ645-646-291615- /O.CON.KMKX.SC.Y.0070.140929T2000Z-140930T1200Z/ NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 310 AM CDT MON SEP 29 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 7 AM CDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 7 AM CDT TUESDAY. * WINDS: WEST 5 TO 10 KNOTS...TURNING NORTH 10 TO 20 KNOTS WITH GUSTS TO 25 KNOTS. TURNING NORTHEAST 10 TO 15 KNOTS EARLY TUESDAY MORNING. * WAVES:AROUND 1 FOOT...BUILDING TO 3 TO 6 FEET BY MONDAY EVENING...SUBSIDING TO 2 TO 4 FEET TUESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HENTZ WWW.WEATHER.GOV/MKX
816 WHUS73 KMKX 291422 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 922 AM CDT MON SEP 29 2014 ...COLD FRONT TO BRING GUSTY WINDS AND HIGH WAVES... .STRONG NORTH WINDS WILL ACCOMPANY A COLD FRONT THAT WILL MOVE NORTH TO SOUTH DOWN LAKE MICHIGAN TODAY. THE GUSTY WINDS WILL REACH SHEBOYGAN BY EARLY AFTERNOON AND KENOSHA AROUND MID- AFTERNOON. THE NORTHERLY FETCH WILL BUILD HIGH WAVES THAT WILL LINGER THROUGH THE EARLY MORNING HOURS TUESDAY EVEN AFTER THE WINDS EASE BELOW SMALL CRAFT CRITERIA. LMZ643-644-292230- /O.CON.KMKX.SC.Y.0070.140929T1800Z-140930T1200Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- 922 AM CDT MON SEP 29 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 AM CDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 AM CDT TUESDAY. * WINDS: WEST WINDS 10 TO 15 KNOTS BECOMING NORTH 10 TO 20 KNOTS WITH GUSTS TO 25 KNOTS EARLY IN THE AFTERNOON. TURNING NORTHEAST 10 TO 15 KNOTS TUESDAY MORNING. * WAVES: BUILDING TO 3 TO 6 FEET BY THIS EVENING...SUBSIDING TO 2 TO 4 FEET EARLY TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ645-646-292230- /O.CON.KMKX.SC.Y.0070.140929T2000Z-140930T1200Z/ NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 922 AM CDT MON SEP 29 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 7 AM CDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 7 AM CDT TUESDAY. * WINDS: WEST 10 TO 15 KNOTS...TURNING NORTH 10 TO 20 KNOTS WITH GUSTS TO 25 KNOTS. TURNING NORTHEAST 10 TO 15 KNOTS EARLY TUESDAY MORNING. * WAVES: BUILDING TO 3 TO 6 FEET BY MONDAY EVENING...SUBSIDING TO 2 TO 4 FEET TUESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
263 WHUS73 KMKX 300201 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 901 PM CDT MON SEP 29 2014 ...GUSTY WINDS NORTH AND HIGH WAVES... .LOW PRESSURE EXITING TO THE EAST WHILE HIGH PRESSURE APPROACHES FROM THE WEST IS CREATING A TIGHT PRESSURE GRADIENT ACROSS THE AREA...RESULTING IN GUSTY NORTHERLY WINDS. THE WINDS WILL SUBSIDE LATER TONIGHT INTO TUESDAY MORNING AS THE HIGH MOVES OVER THE AREA. THE WAVES WILL BE SLOWER TO SUBSIDE. LMZ643>646-301015- /O.EXT.KMKX.SC.Y.0070.000000T0000Z-140930T1800Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 901 PM CDT MON SEP 29 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 PM CDT TUESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 1 PM CDT TUESDAY. * WINDS: NORTH WIND 15 TO 25 KNOTS...GRADUALLY SUBSIDING TOWARD SUNRISE. * WAVES: 4 TO 7 FEET...SUBSIDING TO 2 TO 4 FEET TUESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX
017 WHUS73 KMKX 300848 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 348 AM CDT TUE SEP 30 2014 ...GUSTY NORTH WINDS EASING BUT HIGH WAVES CONTINUE... .WINDS WILL SLOWLY DIMINISH THROUGH THE MORNING AS THE TIGHT PRESSURE GRADIENT OVER LAKE MICHIGAN EASES AS LOW PRESSURE MOVES FARTHER TO THE EAST AND HIGH PRESSURE BUILDS INTO THE AREA. HIGH WAVES WILL BE SLOWER TO SUBSIDE...BUT SHOULD BE BELOW SMALL CRAFT ADVISORY LEVELS AROUND MIDDAY. LMZ643>646-301700- /O.CON.KMKX.SC.Y.0070.000000T0000Z-140930T1800Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 348 AM CDT TUE SEP 30 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON. * WINDS: NORTH TO NORTHEAST 10 TO 15 KNOTS...WITH A FEW GUSTS TO 25 KNOTS EARLY THIS MORNING. * WAVES: 4 TO 6 FEET...SUBSIDING TO 3 TO 4 FEET LATE THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ REM WWW.WEATHER.GOV/MKX
984 WHUS73 KMKX 301512 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1012 AM CDT TUE SEP 30 2014 ...GUSTY NORTH WINDS EASING BUT HIGH WAVES CONTINUE... .WINDS WILL SLOWLY DIMINISH THROUGH THE MORNING AS THE TIGHT PRESSURE GRADIENT OVER LAKE MICHIGAN EASES AS LOW PRESSURE MOVES FARTHER TO THE EAST AND HIGH PRESSURE BUILDS INTO THE AREA. HIGH WAVES WILL BE SLOWER TO SUBSIDE...BUT SHOULD BE BELOW SMALL CRAFT ADVISORY LEVELS AROUND MIDDAY. LMZ643>646-301800- /O.CON.KMKX.SC.Y.0070.000000T0000Z-140930T1800Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 1012 AM CDT TUE SEP 30 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON. * WINDS: NORTH TO NORTHEAST AT 10 TO 15 KNOTS. * WAVES: 3 TO 5 FEET...SUBSIDING TO 2 TO 4 FEET THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ DDV WWW.WEATHER.GOV/MKX
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Sep 28, 3:28 PM CDT, 6 hours 9 minutes earlier.
Area forecast discussion, Sep 28, 3:28 PM CDT, 6 hours 9 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 328 PM CDT SUN SEP 28 2014 .TONIGHT - CONFIDENCE...HIGH EXPECTING ANOTHER NIGHT SIMILAR TO THE PAST FEW WITH MAINLY CLEAR SKIES AND LIGHT WINDS LEADING TO FOG DEVELOPMENT. AGAIN...EXPECT THE USUAL FAVORED AREAS TO SEE SOME DENSE...WILL CONTINUE TO MENTION IN THE HWO. .MONDAY - CONFIDENCE...MEDIUM ANY FOG WILL BURN OFF EARLY AS WEAK HIGH PRESSURE STILL IN CONTROL. COLD FRONT REMAINS TO OUR NORTH EARLY ON...BUT MODELS TREND THIS FRONT INTO THE CWA DURING THE AFTERNOON WITH A WIND SHIFT TO THE NORTH/NORTHEAST. THE WIND SHIFT TO THE NORTHEAST WILL RESULT IN COOLER LAKE AIR REPLACING THE WARMER PRE-FRONTAL TEMPS. 500 MILLIBAR SHORTWAVE WILL DROP SOUTHEAST WITH BEST COMBO OF LOWER LEVEL FORCING AND UPPER DYNAMICS OVERLAPPING ACROSS THE NE CWA SO WILL HAVE SLIGHTLY HIGHER POPS...PRETTY MUCH IN LINE WITH GOING FCST. .MONDAY NIGHT THROUGH WEDNESDAY...FORECAST CONFIDENCE - MEDIUM. EXPECT STRATUS TO ACCOMPANY SURGE OF LOW LEVEL COLD AIR ADVECTION BEHIND PASSING BACKDOOR COLDFRONT MONDAY EVENING. ENOUGH LINGERING WEAK FORCING AND DEEPER MOISTURE TO CONTINUE SMALL POPS FOR -SHRA IN THE EVENING...ALTHOUGH PATCHY DRIZZLE MAY BE THE PREDOMINANT PRECIP IN COLD AIR SURGE. STRATUS LIKELY TO PERSIST INTO TUE MRNG DUE TO MOIST NORTHEAST LOW LEVEL FLOW AND LOW LEVEL CYCLONIC FLOW. CLOUDS MAY PERSIST IN SOME AREAS THROUGH TUESDAY BUT FOR NOW WL REMAIN OPTIMISTIC FOR GRADUAL CLEARING MOST AREAS. HIGH PRESSURE RIDGE WILL SLOWLY EXIT THE REGION TUESDAY NIGHT AND WED. QUIET AND COOL CONDITIONS SHOULD CONTINUE TUE NIGHT. AXIS OF LOW LEVEL JET ASSOCIATED WITH APPROACHING SHORT WAVE TROUGH WILL USHER DEEPER PWAT OVER 1 INCH INTO SRN WI ON WED. FORCING ASSOCD WITH THETA-E ADVECTION AND FIRST PIECE OF ENERGY MOVING NORTHEAST IN INCREASING SLY WINDS MAY BRING SHOWERS AND A FEW TSTORMS TO MOSTLY SOUTH CENTRAL WI ON WED. .WEDNESDAY NIGHT THROUGH SUNDAY...FORECAST CONFIDENCE - MEDIUM. ON TRACK FOR MORE UNSETTLED AND COLDER WEATHER TO SETTLE INTO SOUTHERN WISCONSIN THIS PERIOD. MEDIUM RANGE GUIDANCE IN GOOD AGREEMENT ON SHORT WAVE RIDGING EXITING TO THE EAST TUE NIGHT AND WEDNESDAY. MULTIPLE MID-LEVEL SHORT WAVES EXPECTED TO PHASE INTO BROAD LONG WAVE TROUGH OVER CENTRAL CONUS ON WEDNESDAY AND THEN TRACK EWD INTO WESTERN GTLAKES/MIDWEST ON THURSDAY. TROUGH WILL BE NUDGED EWD BY STRONG PIECE OF SHORT-WAVE ENERGY MOVING ACROSS ROCKIES INTO NRN PLAINS ON THU. COLUMN PRECIP WATER INCREASES TO AROUND 1.5 INCHES WED NIGHT AS WEAK LOW LEVEL JET AXIS MOVES ACROSS WI. WEAKER FORCING AND LACK OF ELEVATED INSTABILITY WED NGT SO WL TRIM BACK CHC OF T. INITIAL SHORT WAVE TROUGH AND LOW LEVEL BAROCLINIC ZONE ADVANCES INTO WI ON THU. WL CONTINUE LIKELY WORDING THU AS MOISTURE WL BE IN PLACE AS BROAD SYNOPTIC LIFT AFFECTS WI. MEDIUM RANGE GUIDANCE DIVERGES LATER THU AND FRI AS DISAGREEMENT EXISTS CONCERNING TIMING AND FURTHER AMPLIFICATION OF LONG WAVE TROF OVER CENTRAL CONUS INTO GTLAKES REGION. VIGOROUS SHORT WAVE MOVING SOUTHEAST INTO BACKSIDE OF AMPLIFYING LONG WAVE AFFECTS REGION THU NGT AND FRI. ECMWF TRENDING TOWARD THIS WAVE REMAINING MORE PROGRESSIVE AND OPEN AS IT MOVES ACROSS THE REGION. GFS AND GEM SLOWER WHILE WITH EWD MOVEMENT. BOTH 00Z AND 06Z GFS RUNS SHOWED RAPID CYCLOGENESIS AND CLOSED LOW FORMING ON BAROCLINIC ZONE THU NGT AND AFFECTING WI...BUT 12Z GFS WEAKER AND TRENDING FARTHER EAST TOWARD ECMWF/GEM CAMP. GEM AND ECMWF FARTHER TO THE EAST BUT DO SHOW LOW LEVEL TROF/POSSIBLE LOW DEVELOPMENT OVER OH VLY CENTRAL GTLAKES ON FRI. EITHER WAY...COLDER AIR WILL BE SETTLING INTO SRN WI BY FRI. WEAK NORTHWEST FLOW SYSTEM AND ISENTROPIC LIFT MAY BRING SOME -RA TO THE AREA OVER THE WEEKEND. TIMING OF CLOUDS FROM THIS SYSTEM WOULD AFFECT FROST CHANCES SAT NGT. CPC 6-10 DAY 500MB OUTLOOK VALID OCT3-7 SHOWS BROADSCALE TROFING OVER UPPER MIDWEST WITH HEIGHTS AROUND 60M BELOW NORMAL. HENCE EXPECT COOLER CONDITIONS TO CONTINUE INTO EARLY THE FOLLOWING WEEK. && .AVIATION/00Z TAFS/...BROAD CIRCULATION SEEING ON WATER VAPOR SHIFTING EAST FROM ERN IA. MEANWHILE SURFACE HIGH PRESSURE ALONG WITH A DRY AND STABLE AIRMASS CONTINUES TO DOMINATE. VFR CONDITIONS INTO THIS EVENING. THEN LIKELY ANOTHER REPEAT OF THE FOG ONCE AGAIN WHERE PATCHY VSBYS DROP TO LIFR. SURFACE COLD FRONT DROPS THROUGH SRN WI MONDAY AFTERNOON WITH A POST FRONTAL WIND SHIFT TO THE NE. LOW LEVEL FRONTAL CONVERGENCE COMBINED WITH MID/UPPER LEVEL DYNAMICS FROM SHORTWAVE WARRANT THE CHANCE FOR A FEW SHOWERS EVEN WITH LIMITED MOISTURE. POTENTIAL FOR POST FRONTAL STRATUS FIELD WITH COLD ADVECTION REGIME LATER MONDAY INTO MONDAY NIGHT. && .MARINE...SMALL CRAFT ADVISORY WILL LIKELY BE NEEDED MONDAY AFTERNOON/EVENING FOR A TIME AS WINDS TURN NE IN THE WAKE OF A COLD FRONT AND BECOME GUSTY. WAVES WILL BUILD WITH THE FAVORABLE ONSHORE FLOW. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...NONE. LM...NONE. && TONIGHT/MONDAY/AVIATION/MARINE...PC MONDAY NIGHT THROUGH SUNDAY...MBK
Hazardous weather outlook, Sep 28, 3:33 PM CDT, 6 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 333 PM CDT SUN SEP 28 2014 WIZ046-047-051-052-056>060-062>072-292045- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 333 PM CDT SUN SEP 28 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT PATCHY FOG IS EXPECTED LATE TONIGHT. THE FOG WILL BE THE MOST PREVALENT OVER SOUTHEAST AND EAST CENTRAL WISCONSIN...AND WILL BE LOCALLY DENSE...DUE TO LIGHT EAST WINDS BRINGING ADDED MOISTURE OFF LAKE MICHIGAN. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY A RETURN OF MORE MOIST AND UNSTABLE CONDITIONS FOLLOWED BY A COLD FRONT WILL RESULT IN THUNDERSTORMS BECOMING LIKELY IN PARTS OF SOUTH CENTRAL WISCONSIN WEDNESDAY NIGHT AND ACROSS THE AREA ON THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. LMZ643>646-292045- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 333 PM CDT SUN SEP 28 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT PATCHY FOG IS EXPECTED LATE TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY NORTHEAST WIND GUSTS WILL LIKELY REACH SMALL CRAFT ADVISORY LEVELS LATE MONDAY AFTERNOON AND MONDAY NIGHT BEHIND A COLD FRONT. A RETURN OF MORE MOIST AND UNSTABLE CONDITIONS FOLLOWED BY A COLD FRONT WILL RESULT IN THUNDERSTORMS BECOMING LIKELY ON THURSDAY. STRENGTHENING NORTHWEST WINDS ASSOCIATED WITH LOW PRESSURE OVER THE WESTERN GREAT LAKES WILL LIKELY REACH SMALL CRAFT ADVISORY LEVELS FRIDAY AND FRIDAY NIGHT. WWW.WEATHER.GOV/MKX MBK
Nearby
Small Craft Advisories in Wisconsin, 2014Every small craft advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.